the TV channel “Russia 1” Dr Alexander Myasnikov told about the drugs which can cause arrhythmia, and also compared the drops in the nose with the drug.
a Famous doctor and televeduschiy explained that the nose drops are a dangerous thing to get used to them faster than to drugs, even though they are great help.
“We put in the nose and can breathe. We put again we can breathe. But in the third to fifth day you are without them can not. Because maximal vasoconstriction is maximal vasodilation. And then they will be reactive all the time extended, they already ask their drops. You have already they then will not peel off” — explains the doctor of butchers.
He also adds that in addition to the nose, which will ask these drops again and again, there is another danger: they have an impact on heart rate (sometimes very large), and pressure surges.
“Sometimes nose drops can result in tachycardia and hypertensive crisis,” warns the doctor.
He also lists other drugs that cause arrhythmia, and tells you which dietary Supplements impossible to buy and consume exactly.